Anzeige Webmaster's note: many prostatitis sufferers write to the newsgroup sci.med.prostate.prostatitis and ask about the relationship between bike riding and prostatitis. Your webmaster believes there is one. This page contains some newsgroup postings on the topic. 1.)I bicycle a lot. Can this bring about prostatitis? Can I have prostatitis without bacterial or fungal infection? What can help? Biker shorts, a cup? I gave up bike riding, and so do most other people with prostatitis, from what I can tell. Some alternatives: recumbent bikes, gel pack seats. Your prostate (sometimes called the "seat of masculinity" is fairly close to the surface of the area that touches the seat of the average road bike. So every bump and pothole you go over is transmitted to that region. A recent report here in the states attempted to link bike riding with impotence, by the way. 2.) I'm not having any dysfunction, just dull pain. While riding, my right testicle has pulled all the way up into my groin twice. This is excruciating. Is this normal in prostatitis? (my doctor says no bicycle for one week) Exercise is important generally, and, I think, especially so to prostatitis sufferers. I've heard of what you describe, a testicle ascending, but never relative to prostatitis. I wouldn't assume that your doctor is right that you do have prostatitis, by the way. No one really knows what prostatitis is, so be wary of any diagnosis pertaining to it. Did he take any cultures of any sort? Probably not. He doesn't really know, he's just going by the law of averages. I'd say your doctor is right to hold off on bike riding for a while. Personally, I'd suggest longer than a week. Is there any possibility you have a groin pull or something like that? 3.) I'm on Tiaramide (100mg), Aplace( (100mg), and Bacchidal (200mg). What are these drugs? What do they do? I think Tiaramide is also called norfloxacin. Isn't it for urinary tract infections? I don't want to seem uniformed, but I can't exactly have a heart to heart with the pharmacist. I can't really help you with this because I'm not a doctor or pharmacist, and also have no first hand knowledge of these drugs. Most "flox" drugs are part of the quinonelle (and I know I have the spelling wrong) family. They are non-penicillin anti******s that have many side effects. There are several health and drug sites on the Web that may be able to give you more information. Sorry, I don't have the links. Does anyone else?